| Catalog Number |
Y942G |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/29/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.To date it has been reported that the device will not be returned.If the device or further details are received at a later date a supplemental medwatch will be sent.H6 component code: g07002 ¿ device not returned.A review of the batch manufacturing records was conducted, and no related non-conformances were identified.Related events captured via 2210968-2023-06282, 2210968-2023-06283, 2210968-2023-06284 and 2210968-2023-06285.
Event or Problem Description
It was reported that an animal underwent a canine spay procedure on (b)(6) 2023 and suture was used.The suture was difficult to remove from package.After 1st pass, it broke from where the needle meets the suture.2nd package was opened, fine to remove from package, but snapped upon placement of 1st knot.Tried again with same suture and it broke again.3rd package was opened and again it broke while trying to tie off.At this point, she had to switch to another suture to complete the surgery.Additional information was requested.